Differential and Integral Equations

Quasilinear elliptic problems with measures as data

Jean-Michel Rakotoson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 449-457.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700421

Mathematical Reviews number (MathSciNet)
MR1097910

Zentralblatt MATH identifier
0834.35056

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Rakotoson, Jean-Michel. Quasilinear elliptic problems with measures as data. Differential Integral Equations 4 (1991), no. 3, 449--457. https://projecteuclid.org/euclid.die/1372700421


Export citation